On groups with specified lower central series quotients.
Grossman, Jerrold W.
Pacific J. Math., Tome 79 (1978) no. 2, p. 83-90 / Harvested from Project Euclid
Publié le : 1978-05-14
Classification:  20E15,  20F20
@article{1102810438,
     author = {Grossman, Jerrold W.},
     title = {On groups with specified lower central series quotients.},
     journal = {Pacific J. Math.},
     volume = {79},
     number = {2},
     year = {1978},
     pages = { 83-90},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102810438}
}
Grossman, Jerrold W. On groups with specified lower central series quotients.. Pacific J. Math., Tome 79 (1978) no. 2, pp.  83-90. http://gdmltest.u-ga.fr/item/1102810438/